# SDR 97UAL900043

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Seam
- Condition: Leaking
- Location: Door 1l Slide
- Component: Air Cruisers, D28935103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FROM DOOR 1L FOR AIR CRUISERS SERVICE INFORMATION LETTER 25-98 DEVELOPED AN INFLATION TUBE SEAM LEAK DURING SHOP TEST.  SLIDE REPAIRED.
